# SDR AMTA200301094

- Difficulty date: August 6, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APB RIGHT RADIAL STIFFENER IN C3 CARGO COMP AT STRINGER 25 CORROSION AROUND DRAIN HOLE.  REPAIRED APB RT RADIAL STIFFENER AT STRINGER 25 IAW SRM 53-11-00.  SEE M12A'S AND 156 FORMS FOR OTHER WORK ACCOMPLISHED AND PARTS FABRICATION.  (M)
